# SDR 02FDEA00097

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 73,295 hours, 28,958 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Box
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GREEN REVERSER THRUST LIGHT ILLUM AFTER APPLYING T/O POWER.  REMOVED AND REPLACED MASTER WARNING CONTROL BOX PER DCN MM 33-15-01-2.  OPS CHECK NORMAL.
